# SDR REXA2020033000370

- Difficulty date: March 14, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N606LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15173
- Aircraft time: 27,800 hours, 19,093 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 601R3180247
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INNER SKIN IS CORRODED
REMOVED & REPLACED PAX DOOR INNER SKIN WITH A NEW SKIN IAW CRJ 900 SRM 51-40-11-001-001-A01, 51-42-06/13/15/21/22-001-001-A01 AND ENDEAVOR  AIR EA# CRJ952-10502 REV B 3/11/2020. WVAC STAMP
